Previous |  Up |  Next


Title: Řešení soustav lineárních algebraických rovnic s komplexními koeficienty (Czech)
Title: Solution of systems of linear algebraic equations with complex coefficients (English)
Author: Schmidtmayer, Josef
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 1
Issue: 5
Year: 1956
Pages: 571-578
Category: math
MSC: 65F05
Date available: 2010-06-07T07:33:40Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_01-1956-5_5.pdf 1.309Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo